# SDR FDEA201111174956

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B532702201600
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOODBOARD 252GF BROKEN AT AFT CLEVIS ADAPTER CUT-OUT.  DEFECT MEASURES 1 INCH LONG.  FABRICATED REPLACEMENT FLOODBOARD IAW DWG SRZ 25-005 REV. J.
